# SDR P5CA2021060500228

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORI STAB TIP FAIRING INTERIOR RIB FOUND CRACKED (TOTAL 9EA RIB RACK)( LH HORI STAB TIP FAIRING INTERIOR RIB (5 LOCATIONS) RIB WAS REPLACED AND INSTALLED AS PER SRM 51-10-02, SRM 51-40-02 REV 91, 20 FEB 2021 AND (4 LOCATIONS) RIB WAS REPAIRED AS PER SRM 55-10-09-2R-12 REPAIR 12 REV 91, 20 FEB 2021 )
